# SDR USAA2011062800024

- Difficulty date: June 25, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 23,899 hours, 9,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR-PHX - EEL - DOOR L1 EMERGENCY EXIT SIGN LIGHT LENS BROKEN.  REMOVED AND REPLACED DOOR L1 EMERGENCY EXIT SIGN LIGHT LENS.  OPERATIONAL CHECK GOOD.
